# SDR AALA201908169002

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 12,725 hours, 5,691 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Broken
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INFO TO MX, AFTER DEPARTURE MMMX L/G GEAR NOT UPLOCKED ECAM , ACCOMPLISHED ECAM PROCEDURE AND  ECAM CLEARED.  FOUND L/H GEAR DOOR BYPASS VALVE ROD END BROKE. REMOVED AND  REPLACED L/H GEAR DOOR RELEASE CABLE AND BYPASS VALVE PER AMM 32-13-13 AND AMM 32-12-16.
